# SDR AALA202503109372

- Difficulty date: March 8, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 74,162 hours, 28,850 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CAUTION LIGHT ILLUMINATED ON CIDS PANEL BUT THERE WAS NO FLIGHT DECK INDICATION. MAINTENANCE SERVICED THE RIGHT HAND FORWARD (AALA202503092071) AND AFT (AALA202503109372) EMERGENCY DOOR DAMPER AND EMERGENCY OPERATION CYLINDERS PER AMM 52-22-00-614-002-A, WHICH CLEARED THE FAULT ON THE CIDS.
